# SDR SWAA2025021484801

- Difficulty date: January 9, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER #9 INSPAR RIB; AT STABILIZER STATION 166.30; 3RD VERTICAL STIFFENER IS CRACKED.<[01] REPAIRED RH HORIZONTAL STABILIZER #9 INSPAR RIB; AT STABILIZER STATION 166.30; 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 REPAIR 4.;[02] VERIFIED CORRECTIVE ACTION
